You are here:

Dermatology/Accutane and weight gain

Advertisement


estelle wrote at 2011-11-17 14:37:22
I've been on oratane for a  month now and have also gained about 7kg even though i have been doing cardio at least 5 times.a week for no less than 45mon at a time. The more i workout the more weight i gain,  i consume at least 2 litres of water per day. It is really upsetting to know that though the medical profession is stating that you dont gain weight one does in actual fact and so alarming fast that i have noticed within a week at least half a kg none of myclothes fit anymore and i dont eat more. I am sure there are other people with the same problem and due to the medical profession saying it's not possible to gain weight they believe it, but i know my body and know that its only since i started using this medication that i'm gaining weight so quickly estellev@gmail.co.za




Sandy wrote at 2014-12-14 02:28:55
Hi, I've noticed that I've gained a lot of weight also and my cholesterol has substantially increased. I haven't been eating more, I've been eating a lot healthier to help clear up my skin. I don't think the pharmaceuticals company is aware of the weight gain problems also.


Dermatology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Michael S. Fisher, <B>Ph.D., M.D.</B>

Expertise

published over 50 articles on the subject.

©2016 About.com. All rights reserved.